# SDR CA040413001

- Difficulty date: April 4, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF34*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Spring
- Condition: Missing
- Location: Seat Beltbuckle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER SEATBELT BUCKLE WAS FOUND TO HAVE NO SPRING TENSION IN THE LOCK POSITION.  THE DRIVE SCREW PIN HAD BACKED OFF .0312  WHICH ALLOWED TENSION TO RELEASE.  BELT ASSEMBLY IS SAFTEY PRODUCTS. THE BUCKLE IS STAMPED.  THIS IS A MID COAST STC INTERIOR INSTALLATION.  ITEM P/N BL/6-3800BOB54TSA REV. A
